oalib

OALib Journal期刊

ISSN: 2333-9721

费用:99美元

投稿

时间不限

2017 ( 20 )

2016 ( 28 )

2015 ( 462 )

2014 ( 682 )

自定义范围…

匹配条件: “ Chao You” ,找到相关结果约16261条。
列表显示的所有文章,均可免费获取
第1页/共16261条
每页显示
A Domain Extension Algorithm for Digital Error Correction of Pipeline ADCs  [PDF]
Ting Li, Chao You
Circuits and Systems (CS) , 2014, DOI: 10.4236/cs.2014.52006
Abstract:

A domain extension algorithm to correct the comparator offsets of pipeline analog-to-digital converters (ADCs) is presented, in which the 1.5-bit/stage ADC quantify domain is extended from a three-domain to a five-domain. This algorithm is designed for high speed and low comparator accuracy application. The comparator offset correction ability is improved. This new approach also promises significant improvements to the spurious-free dynamic range (SFDR), the total harmonic distortion (THD), the signal-to-noise ratio (SNR) and the minor analog and digital circuit modifications. Behavioral simulation results are presented to demonstrate the effectiveness of the algorithm, in which all absolute values of comparator offsets are set to |3Vref/8|. SFDR, THD and SNR are improved, from 34.62-dB, 34.63-dB and 30.33-dB to 60.23-dB, 61.14-dB and 59.35-dB, respectively, for a 10-bit pipeline ADC.

Simplified and Equivalent Characterizations of Banach Limit Functional and Strong Almost Convergence
Chao You
Mathematics , 2009,
Abstract: In this paper, we give simplified and equivalent characterizations of Banach limit functional, which is the minimum requirement to characterize strong almost convergence. With this machinery, we show that Hajdukovic's quasi-almost convergence is equivalent to strong almost convergence.
Spontaneous intracranial extradural hematoma: Case report and literature review
Zheng Fan,Chao You
Neurology India , 2009,
Abstract: Spontaneous extradural hematoma (EDH) is an uncommon form of intracranial hematoma and is caused by the adjacent sinus and otic infections, dural vascular malformations and disorders of blood coagulation. We report spontaneous EDH in a 54-year old women with chronic kidney disease (CKD) on intermittent hemodialysis. She was successfully managed by conservative treatment. The EDH in her was probably related to the coagulation abnormalities associated with CKD, hemodialysis or heparin use during the dialysis.
On Almost Representations of Property (T) Groups
Vladimir Manuilov,Chao You
Mathematics , 2007,
Abstract: Property (T) for groups means a dichotomy: a representation either has an invariant vector or all vectors are far from being invariant. We show that, under a stronger condition of A.Zuk, a similar dichotomy holds for almost representations as well.
Vector bundles from generalized pairs of cocycles
Vladimir Manuilov,Chao You
Mathematics , 2013,
Abstract: It is interesting to know, how far we can generalize the notion of a group-valued cocycle keeping the property to determine a bundle. We find a generalization for pairs of cocycles and show how these generalized pairs of cocycles can still determine vector bundles.
On C*-algebras related to constrained representations of a free group
Vladimir Manuilov,Chao You
Mathematics , 2010, DOI: 10.1134/S1061920810030039
Abstract: We consider representations of the free group $F_2$ on two generators such that the norm of the sum of the generators and their inverses is bounded by $\mu\in[0,4]$. These $\mu$-constrained representations determine a C*-algebra $A_{\mu}$ for each $\mu\in[0,4]$. We prove that these C*-algebras form a continuous bundle of C*-algebras over $[0,4]$ and calculate their K-groups.
On distribution and almost convergence of bounded sequences
Chao You,Bao Qi Feng
Mathematics , 2008,
Abstract: In this paper, we give the concepts of properly distributed and simply distributed sequences, and prove that they are almost convergent. Basing on these, we review the work of Feng and Li [Feng, B. Q. and Li, J. L., Some estimations of Banach limits, J. Math. Anal. Appl. 323(2006) No. 1, 481-496. MR2262220 46B45 (46A45).], which is shown to be a special case of our generalized theory.
Pituicytoma: Case report and review of the literature
Zhang Fan,Chen Jing,You Chao
Neurology India , 2010,
Abstract:
Surgical treatment options for cerebral alveolar echinococcosis: Experience in six patients
Wang Junyi,Cai Bowen,You Chao
Neurology India , 2009,
Abstract: Background: Cerebral alveolar echinococcosis (AE) is a rare but lethal parasitic disease. Its pathogenesis remains poorly understood. Currently there is no widely accepted methods for its surgical treatment. Aims: To discuss the surgical treatment options. Settings and Design: Hospital-based observational study. Materials and Methods: Patients who had surgery for cerebral AE during 2001 and 2007 were the subjects of the study. According to the lesion location and volume, patients have been allocated to either massive resection group or radical piecemeal resection group. Postoperatively, all patients received long-term aldendazole therapy in view of the associated hepatic involvement and were follow-up in the clinic. Results: Of the six patients with cerebral AE who were operated during the study period, four had massive resection and two had radical piece meal resection. None of the patients had postoperative neurological worsening and there was improvement in the neurological status in all the patients except for the patient with blindness. Of the 4 patients in massive resection group, two patients died during the follow-up, one because of liver failure and the other due to hydrocephalus. The remaining four patients were back to their normal activities and none had recurrence of the disease during the follow-up. Conclusions: Although radical massive resection is generally regarded as the surgical method treatment for cerebral AE, radical piecemeal resection can be a reasonable, effective alternative management option, especially when massive resection might result in unavoidable morbidity and mortality.
General solutions to equation $axb^*-bx^*a^*=c$ in rings with involution
Chao You,Changhui Wang,Yicheng Jiang
Mathematics , 2008,
Abstract: In [Q. Xu et al., The solutions to some operator equations, Linear Algebra Appl.(2008), doi:10.1016/j.laa.2008.05.034], Xu et al. provided the necessary and sufficient conditions for the existence of a solution to the equation $AXB^*-BX^*A^*=C$ in the general setting of the adjointable operators between Hilbert $C^*$-modules. Based on the generalized inverses, they also obtained the general expression of the solution in the solvable case. In this paper, we generalize their work in the more general setting of ring $R$ with involution * and reobtain results for rectangular matrices and operators between Hilbert $C^*$-modules by embedding the "rectangles" into rings of square matrices or rings of operators acting on the same space.
第1页/共16261条
每页显示


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.